# SDR CA101216001

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Raythn 390
- Aircraft time: 175 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM297749
- Condition: Corroded
- Location: Nlg Wheel
- Part time: 47 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200HRS SCHEDULE INSPECTION FOUND NOSE WHEEL BEARING CORRODED.
